Some inequalities with integral means.

Toader, Gheorghe; Raşa, Ioan

General Mathematics (1996)

  • Volume: 4, page 73-82
  • ISSN: 1221-5023

How to cite


Toader, Gheorghe, and Raşa, Ioan. "Some inequalities with integral means.." General Mathematics 4 (1996): 73-82. <>.

author = {Toader, Gheorghe, Raşa, Ioan},
journal = {General Mathematics},
keywords = {geometric mean; arithmetic mean},
language = {eng},
pages = {73-82},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {Some inequalities with integral means.},
url = {},
volume = {4},
year = {1996},

AU - Toader, Gheorghe
AU - Raşa, Ioan
TI - Some inequalities with integral means.
JO - General Mathematics
PY - 1996
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 4
SP - 73
EP - 82
LA - eng
KW - geometric mean; arithmetic mean
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.